# SDR CALA2020101601196

- Difficulty date: October 16, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 65,937 hours, 26,539 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: First Officer'S
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLY #349 ORD TO IAD. ABOUT 20 MILES OUT OF ORD HEADING EAST. FLEW INTO A HAIL STORM, OUT OF NOWHERE. WAS FLYING AT 250 KNOTS, AT 13,000 FEET. CAPTAINS WINDOW  WAS DAMAGED ALMOST EVERY WHERE. FIRST OFFICERS WINDOW HAS A LARGE CRACKS ACROSS WHOLE WINDOW AND 4 HITS ON TOP RIGHT OF WINDOW . AC GAVE ONLY ONE EXAM MSG, WINDOW HEAT. CREW DID NOT NOTICE ANY PROBLEMS WITH AIRCRAFT AND ENGINES. LANDING NML AT THE AC WEIGHT OF 145.  SEE ATTACHED PHOTOS.
